MathSciNet Relay Station
MathSciNet bibliographic data
MR658217 65F15 (15A42)
Bunse, W.; Bunse-Gerstner, A. Computation of bounds for the positive eigenvector of a nonnegative irreducible matrix by monotone iteration. Math. Comp. 39 (1982), no. 159, 125–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement